# SDR CA080828001

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Flex Line
- Part number: AE7077093
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AN ACFT EXPERIENCED AN IN-FLIGHT ENGINE INCIDENT.  THE CREW OBSERVED SUDDENLY THE OIL PRESSURE INDICATOR DROPPED TO "0" ASSOCIATED WITH THE ENG NR 2 LOW PRESS CAUTION LIGHT AND MASTER WARNING LIGHT. FLIGHT CREW SHUT DOWN THE ENGINE NR2 IAW QRH PROCEDURES, ACFT MADE A SATISFACTORY SINGLE ENGINE LANDING.  ON GROUND, MAINT PERFORMED EXTERNAL VISUAL INSP AROUND ENG AND WAS FOUND CONSIDERABLE EVIDENCE OF OIL LEAKAGE, DETAILED INSP TO ENG DISCOVERED THE HOSE ASSY FLEXIBLE RT P/N DSC391-3 WITH ABNORMAL DAMAGE IN THE JOIN ZONE (BETWEEN FLEXIBLE HOSE AND RIGID TUBE). THE RT FLEXIBLE HOSE ASSY WAS REPLACED IAW EMM AND BUILD UP MANUAL, PERFORMED RUN TEST FOR OIL LEAKS AND THE ACFT WAS RETURNED TO SERVICE.
